MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV ASSEM WRNCH ADAPTOR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES

DEPUY IRELAND - 9616671 ATUN REV ASSEM WRNCH ADAPTOR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Model Number 2546-00-428
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon tightening the final stem, the torque wrench slipped during the process.Appears to be stripped from use.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device could not confirm the reported event of stripped but did find deformation present.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATUN REV ASSEM WRNCH ADAPTOR
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10891548
Report Number1818910-2020-25354
Device Sequence Number11576696
Product Code HXC
UDI-Device Identifier10603295440307
UDI-Public10603295440307
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-428
Device Catalogue Number254600428
Device Lot NumberGM5001503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer11/23/2020
01/08/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/03/2020
01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1